MathSciNet Relay Station
MathSciNet bibliographic data
MR2966264 35Q55 (34C37 35B10 35B35)
Chen, Aiyong; Wen, Shuangquan; Huang, Wentao Existence and orbital stability of periodic wave solutions for the nonlinear Schrödinger equation. J. Appl. Anal. Comput. 2 (2012), no. 2, 137–148.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement